# SDR YENA2023122901668

- Difficulty date: December 26, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 01446
- Aircraft time: 81,297 hours, 29,876 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 066500080409
- Part serial: RTA4B17673
- Condition: Failed
- Location: Wx System
- Part time: 33 hours, 15 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2847, LGA-TPA. (AIRCRAFPT PERFORMED AN AIR TURN BACK TO LGA) 'WEATHER RADAR PAINTING RETURNS AT TILT 10 DEGREES WITH NO WEATHER- GAIN WAS MANIPULATED WITH NO SUCCESS; REMOVED AND REPLACED WX RADAR TRANSCIEVER ( 1SQ1) PER AMM 34-41-33. OPS CHECK GOOD.'
